# SDR SROM200700009

- Difficulty date: August 8, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR269 - WEAR DAMAGE RIGHT MAIN LANDING GEAR FUSE TO TRUNNION SUPPORT BEAM ATTACH FITTING.  REPAIRED IN ACCORDANCE WITH BOEING APPROVED FAA FORM 8100-9 MESSAGE 1-515849678-6, DATED AUGUST 23, 2007.
